# SDR 04FDEA01546

- Difficulty date: June 1, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: ARC0744
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP, INBOARD WING MOUNTED HINGE, FWD OUTBOARD FAIRING SUPPORT STR CLIP BROKEN.  REMOVED AND REPLACED CLIP RIGHT OUTBOARD INBOARD HINGE FWD OUTBOARD FAIRING SUPPORT IAW SRM 51-31-01, 51-25-01, DPS 3.69 REV E DWG ARC0744 2020T- 3 .071.
